# SDR ASAA2023052543370

- Difficulty date: May 25, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 54,423 hours, 16,230 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 1862HT
- Condition: Failed
- Location: E/E Bay
- Part time: 45,023 hours, 13,145 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN CRZ FLT FL350. WHEN ESTABLISING CONTACT WITH ARINC/SFO RADIO NOTICED THE #2 HF FAIL LIGHT ON BOTH ACTIVE/STANDBY RADIO TUNING PNL FREQ IND WINDOWS. GROUNDED - YES. REF ASA TSR714409, VERIFIED FAIL DISCREPANCIES ON CONTROL PANEL WINDOWS, HF #2 BITE TEST FAILED "LRU STATUS SHOWS RED LED LIGHT" B737-800 FIM 23-11 TASK 801, REMOVED & REPLACED HF #2 TRANSCEIVER AND PERFORMED INSTALLATION TEST GOOD B737-800 AMM 23-11-21/401.
